# SDR 05FDEA03358

- Difficulty date: October 11, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 42,943 hours, 9,844 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE INTERNAL BEADED DOUBLER FOUND CRACKED AT XORS 536. FASTENERS AT CRACKED INTERNAL BEADED DOUBLER AT RIGHT HAND WING   FIXED LEADING   EDGE XORS 536 REMOVED AS PER SRM 51-31-01 VOLUME II. REPAIR DOUBLER FABRICATED AS   PER SRM   57-10-00 FIGURE 25 VOLUME I AND INSTALLED AS PER SRM 51-35-01 VOLUME II.  REPAIR   CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
